GENERAL QUEUEING NETWORKS : REPRESENTATION AND STOCHASTIC MONOTONICITY.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)22_Publication in policy or professional journal

1 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1084-1087
Journal / PublicationProceedings of the IEEE Conference on Decision and Control
Publication statusPublished - 1987
Externally publishedYes

Abstract

A queuing network with a set of multiserver nodes is considered. The arrival, service, and routing processes are characterized by arbitrary random sequences. Assume that these are independent of the state of the network. The authors develop a representation of this general model, relating certain stochastic processes of interest to the above random sequences through a system of equations. A recursive algorithm is given that generates the realizations of these processes. Some stochastic monotonicity results are investigated that have been previously established for Jackson networks. It is shown that those results also hold for the general network studied.